| Catalog Number |
536814 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the srom reamer blunt 15.5mm str and srom reamer blunt str 14mm chuck connection have sheared off and need to be replaced.All pieces have been retrieved from the patient.No surgical delay.
Additional Manufacturer Narrative
(b)(4).Investigation summary = > examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot = > null, device history batch = > null, device history review = > null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.